×

Probability in function space. (English) Zbl 0032.03401


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Warren Ambrose, On measurable stochastic processes, Trans. Amer. Math. Soc. 47 (1940), 66 – 79. · Zbl 0022.37004
[2] J. L. Doob, Stochastic processes depending on a continuous parameter, Trans. Amer. Math. Soc. 42 (1937), no. 1, 107 – 140. · Zbl 0017.02701
[3] J. L. Doob, Regularity properties of certain families of chance variables, Trans. Amer. Math. Soc. 47 (1940), 455 – 486. · Zbl 0023.24101
[4] J. L. Doob and W. Ambrose, On two formulations of the theory of stochastic processes depending upon a continuous parameter, Ann. of Math. (2) 41 (1940), 737 – 745. · Zbl 0025.19804
[5] Shizuo Kakutani, Notes on infinite product measure spaces. II, Proc. Imp. Acad. Tokyo 19 (1943), 184 – 188. · Zbl 0061.09701
[6] A. Khintchine, Asymptotische Gesetze der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathematik, vol. 2, no. 4. · JFM 59.1153.01
[7] A. Kolmogoroff, Grundbegriffe der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathematik, vol. 2, no. 3. · Zbl 0007.21601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.